Publication
Title
On some classes of lazy cocycles and categorical structures
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2007
ISSN
0022-4049
Volume/pages
209:3(2007), p. 687-701
ISI
000244819700006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.10.2017
To cite this reference